# SDR DALA2019062003672

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 48,181 hours, 31,572 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Missing
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING FOUND EXT PWR DOOR MISSING. (FWD TO CDL 53-30-01) PLAC APPLIED. INSTALLED EXTERNAL POWER PANEL. CDL AND PLACARDS REMOVED. (LP# 6251726)
